Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My eyes are getting red after continue study what can I do for precaution please suggest me.

1 Doctor Answered
My eyes are getting red after continue study what can I d...
Helllo. This is due to dry eyes. After continuous study. Blink rate decreases so cornea becomes dry. These symptoms can be further aggravated by improper lighting conditions. Measure to reduce this include the computer screen should be 15 to 20 degrees below eye level, work under proper light. Use antiglare glasses while working on computer. Blink a lot. Cold compresses and use good lubricating eyedrop.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.